Algebraic Surfaces with High Canonical Degree.

Xiao Gang

Mathematische Annalen (1986)

  • Volume: 274, page 473-484
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gang, Xiao. "Algebraic Surfaces with High Canonical Degree.." Mathematische Annalen 274 (1986): 473-484. <>.

author = {Gang, Xiao},
journal = {Mathematische Annalen},
keywords = {surface of general type; bounded irregularity},
pages = {473-484},
title = {Algebraic Surfaces with High Canonical Degree.},
url = {},
volume = {274},
year = {1986},

AU - Gang, Xiao
TI - Algebraic Surfaces with High Canonical Degree.
JO - Mathematische Annalen
PY - 1986
VL - 274
SP - 473
EP - 484
KW - surface of general type; bounded irregularity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.